MathSciNet Relay Station
MathSciNet bibliographic data
MR1375654 (97b:58123) 58F27 (34C35 58F05 70H30)
Bessi, Ugo An approach to Arnolʹd's diffusion through the calculus of variations. Nonlinear Anal. 26 (1996), no. 6, 1115–1135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement